Citation: khmerrouge. "Be Careful: An Experience with bk-2C-B (exp109901)". Erowid.org. Feb 6, 2017. erowid.org/exp/109901
This is a short report on one of my first difficult trips, which occurred recently when using bk-2C-B. I have discovered the joys of psychedelics at a fairly advanced age, being around 40 years old when I first dabbled in psychonautics. I have used several different substances so far: Mescalin, San Pedro, Psilocybe mushrooms, MDMA, LSD-analogues (1P-LSD, ALD-52, ETH-LAD, AL-LAD), Methallylescaline, 2C-D, 4-AcO-MET, 4-AcO-DET and 4-HO-MiPT. So far, all my endeavors were mostly pleasurable, and I was able to handle common and even strong doses quite well. My first trips were accompanied by a therapist. However, I have recently begun to go it alone, as I did this time with bk-2C-B.
Set and setting were admittedly not ideal for my recent difficult trip with bk-2C-B. I decided once more to not spend Christmas with my family and remain alone instead, which is quite a break in the family tradition. This was the 2nd time in a row that I decided to abstain from the annual celebration at my parents’ house and it is admittedly not easy for most family members, as many are very sad about this and in turn it inflicts feelings of guilt in myself.
As usual I consulted psychonautwiki before trying the pills. It stated that bk-2C-B was more stimulating and longer lasting than 2C-B and the duration was given at 8-12 hours. I’ve had longer LSD-trips than that, so I wasn’t too worried about the duration.
Around lunchtime I swallowed a pill of bk-2C-B on a more or less empty stomach. It contained an amount of 100 mg of the substance according to the online vendor I got it from. The next 2 or 2,5 hours were rather uneventful. I hung around my apartment and noticed not much except a distinct increase in music appreciation. I listened to some music with my headphones on and later took particular joy in playing some music on my electric bass guitar. When I “didn’t feel enough” at 2,5 hours I decided to swallow another ½ pill, which increased the total dosage to 150 mg, which is “strong” according to psychonautwiki.
After this things took quite a turn for the worse. For the next couple of hours, I felt like my heartrate was going through the roof, and I sometimes feared of going into arrhythmia. During its peak I experienced what is probably best described as a fearful dissolution of the ego. I was starting to detach from my body and consisted solely of “energy” or “breath”. It felt like I was dying and could be described as a near death experience, however one by far not as blissful and joyful as described by many people, but fearful, dreadful and horrible. Luckily this state lasted for 30 – 45 minutes only. Nevertheless it shook me up quite a bit. I was unpleasantly stimulated for many many hours
I was unpleasantly stimulated for many many hours
, far longer than an entire day, with little OEVs in the form of “aztecoid” patterns on my bathroom floor. Unrestful sleep was possible with the help of benzos (alprazolam and midazolam).
The intense part of the trip lasted close to 24 hours. I was still very much under the influence until about T+54 hours (!), which is when I returned to baseline. The extreme duration of the trip made me worry that I had committed something really stupid and that I had altered my brain/sanity for good.
For an entire week following this intense trip I had strong and recurrent emotional problems, like flashbacks of unpleasant emotions (e.g. depression, anxiety, increased sensitivity (“thin-skinned-ness”)). And it wasn’t until after approx. 3,5 weeks (!) after the trip that I felt like all of the substance had finally left my organism (no more CEVs in the form of colourful dots and dust, or “energy lines”).
I wouldn’t call it a “bad” trip. It was just very intense in an unpleasant way and made me want to never trip again! (However, I have in the meantime already undertaken a few pleasurable short trips with substituted tryptamines).
I will probably use bk-2C-B again in the future, albeit at a far lighter dose and I will be sure to wait before swallowing an additional pellet. Done over, I would wait at least 3 or better even 4 hours before “reloading”! Be careful with the dose! There is a rather small “therapeutic window” and I think I ODed on this substance. I still feel that this could have gotten seriously out of hand, had the dosage been even slightly higher.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.